Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/519
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: On some inequalities of Brenner and Alzer for concave functions
Author: Pearce, Charles E. M.
Pecaric, Josip
Citation: Journal of Mathematical Analysis and Applications, 1996; 198(1):282-288
Issue Date: 1996
ISSN: 0022-247X
DOI: 10.1006/jmaa.1996.0082
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.